Natasha Dobrinen



Ph.D. in Mathematics, University of Minnesota - July 2001
B.A. in Mathematics, High Honors, University of California, Berkeley - May 1996

Research Groups

Discrete Math, Operations Research, and Probability, Logic, Topology

Research Area



Research Interests

Ramsey theory of infinite relational structures and connections with forcing methods; canonical Ramsey theory for equivalence relations on relational structures; ultrafilters and Tukey and Rudin-Keisler structures; topological Ramsey space theory and applications to combinatorics and to ultrafilters.

Selected Publications

  • (with A. Zucker) Infinite-dimensional Ramsey theory for binary free amalgamation classes, 49 pp. Submitted. arXiv:2303.04246
  • (with M. Balko, D. Chodounsky, J. Hubicka, M. Konecny, L. Vena, and A. Zucker) Exact big Ramsey degrees via coding trees, Journal of the European Mathematical Society, 53 pp. To appear.
  • The Ramsey theory of Henson graphs. Journal of Mathematical Logic, 23 (2023), no. 1, Paper No. 2250018, 88 pp.
  • The Ramsey theory of the universal homogeneous triangle-free graph. Journal of Mathematical Logic, 20 (2020), no. 2, 2050012, 75 pp.
  • (with S. Todorcevic) A new class of Ramsey-classification theorems and their applications in the Tukey theory of ultrafilters, Part 2. Transactions of the American Mathematical Society, 367 (2015), no. 7, 4627–4659.

Phone: 574-631-9013
Fax: 574-631-6579
Office: 272 Hurley Bldg

Website CV